MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD ANAT BRG RT MD SIZE 5 PMA; KNEE PROSTHESIS

BIOMET UK LTD. OXFORD ANAT BRG RT MD SIZE 5 PMA; KNEE PROSTHESIS
Catalog Number 159577
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arthritis (1723); Insufficient Information (4580)
Date of Event 06/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - associated medical devices: oxf uni cmntls tib sz b rm; item# 166573; lot# 6397467.Oxford ph3 cementless fem sz m; item# 154926; lot# 6433182.G2 - foreign: australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that approximately 5 years and 3 months post initial implantation, the patient was revised from a right partial knee to a right total knee arthroplasty due to unknown reasons.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: a1, a2, a4, b4, b5, b7, g3, g6, h2, h6, h10, h11.The reported event of revision of right partial knee arthroplasty to a right total knee arthroplasty due to tricompartmental osteoarthritis is not considered a serious injury.This revision was due to progression of disease overtime.The zimmer biomet device did not contribute to the event and is not meant to cure and/or prevent the progression of pre-existing patient diseases.Therefore, this event is considered not reportable and the report should be made void.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that approximately 5 years and 3 months post initial implantation, the patient was revised from a right partial knee to a right total knee arthroplasty due to tricompartmental osteoarthritis.During the revision unicompartment implants were noted to be well fixed with minimal wear.All implants were removed without complications.No further event information available at the time of this report.

Brand Name
OXFORD ANAT BRG RT MD SIZE 5 PMA
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key19664686
Report Number3002806535-2024-00246
Device Sequence Number17800176
Product Code NRA
UDI-Device Identifier05019279786237
UDI-Public(01)05019279786237(17)230601(10)6307060
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/01/2023
Device Catalogue Number159577
Device Lot Number6307060
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Supplement Date Received by Manufacturer07/10/2024
Initial Report FDA Received Date07/03/2024
Supplement Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexFemale
Patient Weight103 KG